Integral Equations and Operator Theory

, Volume 75, Issue 1, pp 135–149

Boundedness of Intrinsic Square Functions on the Weighted Weak Hardy Spaces


DOI: 10.1007/s00020-012-2011-7

Cite this article as:
Wang, H. Integr. Equ. Oper. Theory (2013) 75: 135. doi:10.1007/s00020-012-2011-7


In this paper, by using the atomic decomposition theorem for weighted weak Hardy spaces, we will show the boundedness properties of intrinsic square functions including the Lusin area integral, Littlewood–Paley g-function and \({g^*_\lambda}\) -function on these spaces.

Mathematics Subject Classification (2010)

Primary 42B25Secondary 42B30


Intrinsic square functionsweighted weak Hardy spacesAp weightsatomic decomposition

Copyright information

© Springer Basel 2012

Authors and Affiliations

  1. 1.Department of MathematicsZhejiang UniversityHangzhouChina